# SDR HALA20240815226

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 18,297 hours, 3,994 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Unknown
- Location: Apu Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU AUTO SHUTDOWN  AT GATE. REMOVED AND REPLACED APU OIL FILTER AND GEN SCAVENGE FILTER PER AMM 49-91-41-200.OPS/LEAK CHECK GOOD. OK FOR SERVICE.
